# SDR SWIA200312470

- Difficulty date: September 30, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 4,732 hours, 3,664 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP CAUTION MESSAGE ENROUTE.  RIGGED LEFT AND RIGHT BPSU IAW MM 27-51-10.  OPS CHECK GOOD.
